Alert archive / Indiana / Small Craft Advisories in 2015
Small Craft Advisory 49, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 31, 2015, 4:22 AM EDT. It took effect at Oct 31, 2015, 12:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2015, 4:22 AM EDT (08:22 UTC)
- In effect from
- Oct 31, 2015, 12:00 PM EDT
- Expired
- Nov 1, 2015, 3:00 PM EST
- In force
- 28 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
637 WHUS73 KIWX 310822 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EDT SAT OCT 31 2015 LMZ043-046-311630- /O.NEW.KIWX.SC.Y.0049.151031T1600Z-151101T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 422 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON EDT TODAY TO 11 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON EDT TODAY TO 11 AM EST SUNDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 7 FEET BY TONIGHT. 3 TO 5 FEET SUNDAY MORNING BEFORE DECREASING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
240 WHUS73 KIWX 311427 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 AM EDT SAT OCT 31 2015 LMZ043-046-312230- /O.CON.KIWX.SC.Y.0049.151031T1600Z-151101T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 AM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DIMINISHING EARLY SUNDAY MORNING. * WAVES: BUILDING TO 4 TO 7 FEET BY TONIGHT. 3 TO 5 FEET SUNDAY MORNING BEFORE DECREASING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
385 WHUS73 KIWX 312028 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 428 PM EDT SAT OCT 31 2015 LMZ043-046-010430- /O.CON.KIWX.SC.Y.0049.000000T0000Z-151101T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 428 PM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT...VEERING WEST AND DIMINISHING TO 10 TO 20 KNOTS SUNDAY MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
037 WHUS73 KIWX 010210 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1010 PM EDT SAT OCT 31 2015 LMZ043-046-011015- /O.CON.KIWX.SC.Y.0049.000000T0000Z-151101T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1010 PM EDT SAT OCT 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS OVERNIGHT...VEERING WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
203 WHUS73 KIWX 010854 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 AM EST SUN NOV 1 2015 LMZ043-046-011700- /O.EXT.KIWX.SC.Y.0049.000000T0000Z-151101T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 AM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS MORNING...VEERING WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY AFTERNOON. * WAVES: 3 TO 5 FEET THROUGH EARLY AFTERNOON...SUBSIDING TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
362 WHUS73 KIWX 011530 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 AM EST SUN NOV 1 2015 LMZ043-046-012000- /O.CON.KIWX.SC.Y.0049.000000T0000Z-151101T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1030 AM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET THROUGH EARLY AFTERNOON...SUBSIDING TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
822 WHUS73 KIWX 012003 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 303 PM EST SUN NOV 1 2015 LMZ043-046-012115- /O.EXP.KIWX.SC.Y.0049.000000T0000Z-151101T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 303 PM EST SUN NOV 1 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 4:00 AM EDT, 22 minutes earlier.
Area forecast discussion, Oct 31, 4:00 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 AM EDT SAT OCT 31 2015 .SYNOPSIS... ISSUED AT 400 AM EDT SAT OCT 31 2015 A LOW PRESSURE SYSTEM WILL BRING INCREASING CHANCES FOR RAIN TODAY WITH THE BEST CHANCES DURING THE EVENING. RAINFALL AMOUNTS WILL BE GENERALLY LIGHT...AROUND A QUARTER OF AN INCH. HIGHS TODAY WILL BE IN THE LOW TO MID 50S WITH LOWS TONIGHT IN THE MID TO UPPER 40S. WARM AND DRY CONDITIONS THEN EXPECTED SUNDAY THROUGH WEDNESDAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM EDT SAT OCT 31 2015 INITIALLY SPLIT NORTHERN AND SOUTHERN STREAM JETS/IMPULSES WILL MERGE OVER THE GREAT LAKES LATER TODAY AND GENERATE A GOOD CHANCE OF RAIN...RIGHT AROUND TRICK-OR-TREAT TIME. REGIONAL RADAR MOSAIC ALREADY SHOWING SOME LIGHT RETURNS OVER THE AREA. THIS IS PRIMARILY VIRGA BUT A FEW SPRINKLES HAVE BEEN REPORTED IN CENTRAL ILLINOIS. THIS INITIAL ROUND OF LIGHT RAIN IS BEING FORCED BY 295K ISENTROPIC ASCENT AND MOISTURE ADVECTION ON THE NOSE OF 50+ KT LLJ JUST AHEAD OF APPROACHING TROUGH. ELONGATED AND POSITIVELY TILTED TROUGH IS STILL FAR ENOUGH WEST TO KEEP THIS INITIAL RAIN PRIMARILY IN OUR W/NW COUNTIES THROUGH THE MORNING. A FEW SPRINKLES POSSIBLE ALONG AND EAST OF I-69 THROUGH EARLY AFTERNOON BUT MUCH BETTER CHANCES EXPECTED BY THE EVENING. BY THEN...NORTHERN STREAM PV ANOMALY WILL SWING THROUGH MICHIGAN AND FORCE BETTER LOW LEVEL MOISTURE AND CONVERGENCE EASTWARD. BEST PV ADVECTION AND MIDLEVEL DEFORMATION/FGEN PASS THROUGH CENTRAL MICHIGAN WITH THE BEST CHANCES FOR HEAVIER/MORE WIDESPREAD RAIN. FORCING IN OUR AREA IS A BIT MORE ILL-DEFINED WITH SOME WEAK CVA ALONG TRAILING VORTICITY FILAMENT AND UNFAVORABLE UPPER JET PLACEMENT. HOWEVER...ISENTROPIC FIELDS STILL INDICATE DECENT ASCENT AHEAD OF CONVERGENT BOUNDARY. WITH AMPLE MOISTURE IN PLACE...SHOULD SEE AT LEAST SOME LIGHT RAIN IN MOST OF OUR CWA. THINK BEST CHANCES OF MODERATE RAIN (AROUND 0.25 INCHES) WILL BE NORTH OF US-24 BUT EVEN LOCATIONS SOUTH OF 24 SHOULD PICK UP AT LEAST A FEW HUNDREDTHS. LATEST TIMING STILL PUTS THIS RAIN ARRIVING RIGHT AROUND 00Z. OUR SE HALF MAY HOLD OUT LONG ENOUGH FOR A DRY EARLY TRICK-OR-TREAT BUT RAIN WILL BE RAPIDLY SPREADING OVER THE ENTIRE AREA BY 7-8PM. INCREASING MOISTURE/CLOUDS AND SURFACE WINDS WILL LEAD TO VERY SMALL DIURNAL TEMP RANGES. HIGHS TODAY LIKELY ONLY IN THE LOW TO MID 50S WITH LOWS TONIGHT IN THE MID TO UPPER 40S. WINDS WILL ALSO BE GUSTING TO AROUND 20 MPH THIS EVENING. && .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 400 AM EDT SAT OCT 31 2015 RATHER BENIGN BUT WARM WEATHER EXPECTED FOR MOST OF THIS LONG TERM WITH STRONG COLD FRONT LOOKING POSSIBLE BY END OF WEEK. SUNDAY BEGINS WITH SUBSIDENCE AND CLEARING SKIES IN WAKE OF WEAK COLD FRONT PASSAGE. TEMPS SHOULD RESPOND TO AFTERNOON SUN WITH HIGHS INTO THE LOWER AND MIDDLE 60S. WARMING CONTINUES THROUGH AT LEAST WEDNESDAY WITH DRY CONDITIONS. SOUTHWEST FLOW WILL DEVELOP AS LARGE SCALE TROUGH DEVELOPS IN THE SOUTHWEST CONUS. THIS WILL PUMP WARM AIR INTO REGION AND HIGHS EXPECTED IN THE UPPER 60S TO LOWER 70S FOR MONDAY THROUGH WEDNESDAY PERIOD. IF DEEP MIXING CAN DEVELOP COULD SEE EARLY NOVEMBER TEMP RECORDS IN JEOPARDY. UNCERTAINTY CREEPS INTO THE THU-FRI FORECAST WITH EJECTION OF LEAD SHORT WAVES AND INCREASING MOISTURE. MODELS CONTINUE TO SLOW ARRIVAL OF DEEPER MOISTURE PLUME AND ASSOCIATED PCPN. WOULD NOT BE SURPRISED TO SEE ADDITIONAL SLOWING GIVEN AMPLITUDE OF MID LEVEL FLOW. FOR NOW STAYED WITH INHERITED SUPERBLEND LOW POPS FOR THURSDAY AND HIGHER POPS FRIDAY WITH APPROACH OF MAIN UPPER TROUGH AND SFC COLD FRONT. STRENGTH OF THIS SYSTEM AND WARM ANOMALY AHEAD OF IT CERTAINLY WORTH WATCHING FOR CONVECTIVE POTENTIAL. FAVORABLE TIME OF YEAR FOR LOW CAPE/HIGH SHEAR SQUALL LINES AND OUR SECONDARY SEVERE WEATHER SEASON. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 136 AM EDT SAT OCT 31 2015 GRADUAL TOP-DOWN SATURATION EXPECTED TODAY AS NEXT TROUGH APPROACHES THE REGION. 50+ KT LLJ WILL EVENTUALLY SPREAD INTO NORTHERN INDIANA AND ADVECT BETTER LOW LEVEL MOISTURE INTO THE AREA...ALONG WITH A CHANCE OF RAIN. VFR CONDITIONS WILL PERSIST THROUGH THE MORNING BUT MVFR CEILINGS LIKELY BY AFTERNOON WITH FUEL ALTERNATE POSSIBLE TOWARD THE END OF THIS TAF PERIOD. CONFIDENCE IN EXACT TIMING AND DURATION OF FUEL ALTERNATE CRITERIA IS LOW AT THIS POINT THOUGH AND WILL LEAVE OUT OF KFWA TAF FOR NOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...LASHLEY AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Oct 30, 4:43 AM EDT, 23 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 AM EDT FRI OCT 30 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-310845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 443 AM EDT FRI OCT 30 2015 /343 AM CDT FRI OCT 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-310845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 AM EDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.